# SDR SWIA202163908

- Difficulty date: November 28, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 SHOWS INTERGRANULAR CORROSION AT STGR21L.    (C CHECK RO 1/18/2022)   REMOVED AND REPLACED CORRODED FRAME AT FS319.70 BETWEEN STGR'S 18L AND 21L WITH NEW REPLACEMENT FRAME (P/N SH670-31891-3) WITH NEW FASTENERS. REF BOMBARDIER DWG # SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. ALL CHECKS GOOD. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
